| Model Number |
SA60WF |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-health care professional reported during the intraocular lens implantation the lens was not implanted as it was not injected correctly.Additional information has been requested and received which states there was no patient harm and a back up lens was used during the same procedure.
Additional Manufacturer Narrative
The lens was returned outside the lens case, adhered by solution to the lens case base.The lens was cleaned with klrp for further evaluation.A dimensional inspection was conducted.The lens met specifications per the approved (plan view) template.No associated products were returned for evaluation.It is unknown if qualified products were used.The product investigation could not identify a root cause for the reported complaint.The lens dimensions are acceptable (plan view) using an approved template.Not enough information was provided to determine if a qualified product combination was used.The use of non-qualified combinations may result in delivery issues.The manufacturer internal reference number is: (b)(4).